Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Thin cylindrical shells subjected to concentrated loads


Author: Shao Wen Yuan
Journal: Quart. Appl. Math. 4 (1946), 13-26
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/16031
MathSciNet review: 16031
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. E. H. LOVE, The mathematical theory of elasticity, Cambridge University Press, Cambridge, 1927, pp. 515-536, 565-575.
  • [2] T. VON KáRMáN and M. A. BIOT, Mathematical methods in engineering, McGraw-Hill Book Co., New York, 1940, ch. 8.
  • [3] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1996. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions; Reprint of the fourth (1927) edition. MR 1424469
  • [4] S. TIMOSHENKO, Theory of elasticity, McGraw-Hill Book Co., New York, 1934, ch. 2.
  • [5] S. TIMOSHENKO, Theory of plates and shells, McGraw-Hill Book Co., New York, 1940, ch. 11.
  • [6] L. H. DONNELL, Stability of thin-walled tubes under torsion, N.A.C.A. Report No. 479, 1933, p. 12.
  • [7] L. H. DONNELL, A discussion of thin shell theory, Proc. 5th Internat. Cong. Appl. Mech., Cambridge, Mass. 1938, pp. 66-70.
  • [8] Eric Reissner, A new derivation of the equations for the deformation of elastic shells, Amer. J. Math. 63 (1941), 177–184. MR 0003790, https://doi.org/10.2307/2371288
  • [9] K. MEISEL, Über die Festigkeit von Kreiszylinderschalen mit nicht-achsensymmetrischer Belastung, Ing.-Arch. 1, 29 (1929).
  • [10] H. S. CARSLAW, Theory of Fourier series and integrals, Macmillan, London, ed. 2, 1921.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/16031
Article copyright: © Copyright 1946 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website